# SDR CALA2018091701946

- Difficulty date: September 16, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 66,145 hours, 27,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: D5311106121000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WINDSHIELD SIDE POST AT FR 4 LOWER ATTACHMENT, AFT LOWER WEB HAS CRACK INDICATION. ACCOMPLISHED INTERIM REPAIR PART 1 STEPS 1-7 ON LT VERTICAL STIFFENER SIDE POST OF FR 4 WINDSHIELD IAW ECRA 53-02006.
